Discussions that mention paxil

Open to All Other Health Topics board


Hi...I hope you feel much better about the dentist visit...sometimes just the fear of the unknown can cause the worst of your anxiety..and some of the symptoms of that fear can cause the numbness and tingling...I thought I was having a stroke one time, and of course, it was just my anxiety!!! What med's are you on? Because you explained the electrical shocky feeling you were having...sort of like a seizure feeling? Well, that can be caused sometimes if you miss a dose of medication, or stop and change med's...Paxil is very well known for doing that, as well as some of the other anti anxiety/depression med's...Check with your doctor, and make sure you NEVER stop or change your dose without telling your physican...I hope this helps, and just try to remember, nothing is going to happen to you!!! It's okay...if your anxiety isn't subsiding....Please tell you doctor!!! There are many other you can try!! Good Luck!! Chris